# SDR AALA202411119731

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 16,208 hours, 4,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Part serial: M8596
- Condition: Separated
- Location: Zone 800
- Part time: 10,040 hours, 2,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WAKEUP CHECK WALK AROUND FOUND 3L EMERGENCY SLIDE SEPARATING FROM DOOR. SLIDE REPLACED.
